A dimensional approach to developmental psychopathology
Article first published online: 6 JUN 2007
Copyright © 2007 John Wiley & Sons, Ltd.
International Journal of Methods in Psychiatric Research
Volume 16, Issue S1, pages S16–S23, June 2007
How to Cite
Hudziak, J. J., Achenbach, T. M., Althoff, R. R. and Pine, D. S. (2007), A dimensional approach to developmental psychopathology. Int. J. Methods Psychiatr. Res., 16: S16–S23. doi: 10.1002/mpr.217
- Issue published online: 6 JUN 2007
- Article first published online: 6 JUN 2007
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.